# SDR DALA2025120108743

- Difficulty date: November 26, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 83,006 hours, 35,945 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO ARM 3L DOOR DURING ALL CALL FOR DEPARTURE ARMING LEVER IS JAMMED AND UNABLE TO SLIDE TO ARM.   REMOVED DEBRIS FROM DOOR SEAL CHKS NML DOOR ARMS. (7788600)
